# SDR CALA2024120301395

- Difficulty date: November 30, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N87512
- Make and model: Boeing 737824
- Aircraft serial: 33458
- Aircraft time: 53,399 hours, 19,099 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 2061151
- Part serial: 241
- Condition: Faulted
- Location: Te Flaps
- Part time: 70,476 hours, 26,504 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

FLAPS TRAILING EDGE FLAP LOCKOUT ON APROACH FLAP DISAGREE. FLAP ASYMMETRY. PERFORMED FIM 27-51 TASK 840. FSEU BITE SHOWED NO FAULTS. CYCLED FLAPS AND IMMEDIATELY NOTED RIGHT NEEDLE LAGGING LEFT NEEDLE IN EITHER EXTEND AND RETRACT TRANSITIONS. RAN FLAPS PAST 30 WITH NO FAULTS. REPLACED FLAP POSITION INDICATOR, REF AMM 27-58-02-401 WITH 2 FULL CYCLES TO 40*, INDICATORS WERE PERFECTLY MARRIED. REF IPC 27-58-02-02-20.
